# SDR DXTR2017121800648

- Difficulty date: December 18, 2017
- Submitted: December 18, 2017
- Operation: Air carrier
- Filed by: NJS145 LLC, repair station DXTR401D
- Aircraft: N375QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800230
- Aircraft time: 9,263 hours, 5,994 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Tee Fitting
- Part number: 691015928
- Condition: Corroded
- Location: Cabin Door
- Part time: 9,263 hours, 5,994 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR SPADE DOOR HINGE ATTACH NUTPLATES CORRODED.  MEMO 10436M2 DATED DECEMBER 14, 2017.
